# SDR SWIA200413813

- Difficulty date: August 28, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 22,218 hours, 20,383 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0405A02
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY FAN GETS HOT AND SMELLS LIKE SMOKE.  REPLACED GALLEY EXHAUST FAN ASSY.  OPERATIONAL CHECK GOOD.  P/N AE0405A02, S/N OFF 0739.
